Authors: Li, Songxiao
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Riemann-Stieltjes operators from H∞ space to α-Bloch spaces
Journal: Integral Transforms and Special Functions
Volume: 19
Issue: 11
First page: 767
Last page: 776
Issue Date: 1-Nov-2008
Rank: M22
ISSN: 1065-2469
DOI: 10.1080/10652460701510543
Abstract: 
We study the following two integral operators Jgf(z) = ∫0z f(ξ)g′(ξ)dξ and Igf(z) = ∫0z f′(ξ)g(ξ)dξ, where g is an analytic function on the open unit disk in the complex plane. The boundedness and compactness of these two operators from H∞ into the α-Bloch space and the little α-Bloch space are given.
Keywords: α-Bloch spaces | H space ∞ | Riemann-Stieltjes operator
Publisher: Taylor & Francis
Project: NSF of Guangdong Province (No. 7300614)

Show full item record

SCOPUSTM   
Citations

5
checked on Jun 18, 2024

Page view(s)

28
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.